MathSciNet Relay Station
MathSciNet bibliographic data
MR1399419 17B67 (51F15)
Nikulin, V. V. Reflection groups in Lobachevskiĭ spaces and an identity for the denominator of Lorentzian Kac-Moody algebras. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 60 (1996), no. 2, 73--106; translation in Izv. Math. 60 (1996), no. 2, 305–334
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement